Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What is the cause of hair loss over the lower part of the leg ?

my lower side of each leg hairs are dissappeared..i doubted it is because of using tight socks..but now i am not using socks also for last 3 years still the hair problem there..and that area shows like some bald it any health problem?
Asked On : Sun, 26 Feb 2012
Answers:  2 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear Dileep Natarajan..,
Thanks for choosing HCM..,
Disappearing of Hairs of both legs...,
commonly due to BACTERIA OR FUNGI..,
Treatment is..,
a) Tab Ofloxacin 200 mg 2 times daily for 5 days..,
b) Dip Ur both legs in to the Lukewarm waterwith KMno4..added.,
for 20mts.,
it is common infection that affects the hairs...ok...
a) Miconazole and Gentamycin cream (Steroid added).,
b) Tab..Fluconazole 150 mg weekly once for 6 weeks..,
Answered: Sat, 14 Apr 2012
I find this answer helpful
Cosmetic & Plastic Surgeon Dr. Anubhav Gupta's  Response
Dear Dileep,
you need to give a more detailed history like do you smoke?, do you have pain while standing, are you dibetic?etc . There are many causes of hair decrease in leg, commonest being Perpheral Vascular disease. You need to consult a Surgeon and may require to get a few tests done. Don't panic,there is a very good possibility that it may be nothing as 30-40% times it may be idiopathic,i.e without any reason.
Answered: Sun, 26 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor